Welcome to PhantomPilots.com

Sign up for a weekly email of the latest drone news & information

Help me I think I'm an Addict

Discussion in 'General Discussion' started by Shrimpfarmer, Jan 19, 2014.

  1. Shrimpfarmer

    Joined:
    Dec 15, 2013
    Messages:
    1,012
    Likes Received:
    8
    Location:
    Sussex UK
    Is anyone else glued to this forum?

    I have never visited a forum so much and I have used a few. Maybe its the weather or maybe its because I am laid up at the moment recovering from minor surgery but I keep getting drawn back to phantom pilots.com for my latest Phantom fix.

    This is not good for my health. Can anyone recommend a good therapist :roll:
     
  2. Ton4

    Joined:
    Nov 28, 2013
    Messages:
    348
    Likes Received:
    1
    This is Doctor Flyaway.

    I can help you RTH in a while, but my first suggestion would be to spread your addiction with other drugs, like rcgroups. The are some FPV forums that may dilute your PP addiction even more.

    As soon as you're out of bed, I advise 3-4 flights a day if weather permits.

    Most important is not to start any relationships with people who are not into rc flying. They may talk about ordinary things that will surely interfere with your healing process.

    Let me know how it works out.



    Sent from my GT-N7100 using Tapatalk
     
  3. Shrimpfarmer

    Joined:
    Dec 15, 2013
    Messages:
    1,012
    Likes Received:
    8
    Location:
    Sussex UK
    Thankyou Dr Flyaway I will follow your advice and hopefully I can get through this very difficult period in my life........
     
  4. OI Photography

    Joined:
    Sep 23, 2013
    Messages:
    5,542
    Likes Received:
    17
    Location:
    Clarksville, TN
    My name is Chris...and I'm a Phantomholic.

    It all started with just reading other people's posts here and there. But then I saw more and more people doing it, and before long I was trying "just one"...and then two...and then three...

    Now it's really starting to take over my browser. I always have to have at least one tab open to the site, and my hand starts to twitch whenever it gets too far away from the "reply" button.

    My friends and family tried to have an intervention recently...but I was able to initiate a flyaway at the last moment. And got some great footage of it with the gimbal mount.
     
  5. Shrimpfarmer

    Joined:
    Dec 15, 2013
    Messages:
    1,012
    Likes Received:
    8
    Location:
    Sussex UK
    Welcome to the group Chris and well done for publicly acknowledging your a Phantomholic. I think by sharing our experiences fighting this cruel addiction we can all become more stable. I see you have chosen the gimbal therapy. Good luck with that and please let the group know how you get on.

    Please do not reply to this post as it only feeds my disgusting habit. :oops:
     
  6. EMCSQUAR

    Joined:
    Sep 5, 2013
    Messages:
    1,692
    Likes Received:
    6
    Location:
    N 44.895 W 93.354 Minnesota
    My name is Mical and I'm a Phantomholic too. The Lipo meds are not helping. I too find myself here often.
     
  7. Shrimpfarmer

    Joined:
    Dec 15, 2013
    Messages:
    1,012
    Likes Received:
    8
    Location:
    Sussex UK
    Welcome to the group Mical. Lipo meds are very powerful and sometimes they can lead to an imbalance. I have heard that every 9 doses you should really empty the bottle and start afresh. Not to worry though together we can beat this.
     
  8. careysb

    Joined:
    Jun 26, 2013
    Messages:
    108
    Likes Received:
    1
    admitting that one cannot control one's addiction or compulsion;
    recognizing a higher power battery that can give strength and longer flight times;
    examining past errors with the help of a sponsor (experienced member);
    making corrections for these errors;
    learning to live a new life with your addiction;
    helping others who suffer from the same addictions or compulsions.
     
  9. Marc70

    Joined:
    Dec 26, 2013
    Messages:
    87
    Likes Received:
    0
    Thanks, guys. Thought I was the only one with a problem. ;)